advertisement
Question
Posted by: dw | 2011/12/06

hair loss with stopping pill

Hi. I went off Minerva about 3 months ago and have noticed that I am losing a lot of hair. Is this normal? How long does it take for things to stablise? I was on the pill for 15 years, so this is the only thing that has changed that could be causing this hair shed. Thanks for your assistance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is mentioned that the device can cause excessive hairfall but I do suggest that you consult a dermatologist for an examination to exclude other possible causes, like dermatitis of the scalp.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement